# SDR UALA2012012300482

- Difficulty date: January 22, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 81,744 hours, 13,148 cycles
- Engine: Pwa PW4060
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26124121A
- Part serial: B2525
- Condition: Damaged
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1R BRAKE LEAKING AND PUCKS DAMAGED ON ARRIVAL.  REPLACED BRAKE PER MM.
